MAUDE Adverse Event Report: ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8401
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that co2 was reading high on the display.No patient injury was reported.
 
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.Initial reporter also sent report to fda is unknown.No information has been provided to date.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The reported complaint was not verified.The returned 8401 monitor was tested with a mass flow meter and was within specification of 74 mmhg (spec: 74+/-3 mmhg).Unit was inspected internally and no issues observed.No problem was detected.Monitor working as intended.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).

Brand Name
BCI
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15409643
Report Number3012307300-2022-18862
Device Sequence Number17880772
Product Code CCK
UDI-Device Identifier10610586036781
UDI-Public10610586036781
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8401
Device Catalogue Number8401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown